Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

opiate withdrawal..

Hi, I've made a few mistakes. I'm in the 3rd day of opiate withdrawal, those opiate were insuffilated. These opiates being probably 100mg morphine and .1pt of heroin. My duration lasted about 3 days using and my pain, aches, migraines, restless legs, diarehha, insomnia have been terrible. I hear that this is my third day and hopefully i'll start recovering after this. I've been taking vitamin b, inositol, lots of liquids, multivitamins, selenium, pottasium, omega 3s. My friend gave me 10mg valium pills which i have been taking to help. Am i taking all the right precautions? Also, Ive been going through the sauna for about 30 minutes a day to get the toxins out of me. Any suggestions? Thank you
Fri, 22 Jan 2010
Report Abuse
  User's Response
's  Response

Hi,your self precautionary measurements look preety fine. Self administration of Valium can be a hinderance towards your health as it is a prescription drug and is only administered after a thorough physical check up because of high rate of dependace.So before further use of Valium,medical check up is adviced. you can also seek help of proffesional de-addictors. Try to use natural modes of relaxation and control like Meditation and breathing exercises.yoga in the form of Pranayam can also be effective.

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Substance abuse


opiate withdrawal..

Hi,your self precautionary measurements look preety fine. Self administration of Valium can be a hinderance towards your health as it is a prescription drug and is only administered after a thorough physical check up because of high rate of dependace.So before further use of Valium,medical check up is adviced. you can also seek help of proffesional de-addictors. Try to use natural modes of relaxation and control like Meditation and breathing exercises.yoga in the form of Pranayam can also be effective.